# SDR UPS01234968

- Difficulty date: February 13, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN ENG NR 3 A-LOOP WILL NOT TEST.  *S/D*  FOUND CONNECTOR D354J CONTAMINATED WITH DIRT AND MOISTURE.  CLEANED SAME THOROUGHLY.  TESTED NORMAL.  M209166 CLEARED.
